# SDR SWAA2025120129898

- Difficulty date: October 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEADING EDGE RIB ACCESS PANEL 331B HSS 95.96 ON THE LT HORIZONTAL STAB LEADING EDGE.    REPLACED THE LEADING EDGE RIB ACCESS PANEL IAW SRM 51-10-02, SRM 51-40-02, AND DWG 186A1001, SHEET 10.
